# SDR VNAA2019102321103

- Difficulty date: October 22, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N549NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15322
- Aircraft time: 12,929 hours, 11,883 cycles
- System (JASC): 2420 · AC Generation System
- Part: Flange
- Condition: Malfunctioned
- Location: Adg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MX IT WAS FOUND THAT THE AIR DRIVEN GENERATOR WOULD NOT LOCK IN DEPLOYED POSITION. MX FOUND SEVERAL MISSING WASHERS. MX REPLACED THE WASHERS AND ADJUSTED THE DOWNLOCK FLANG AND GROUND FLANGE CLEARANCE AND OPERATIONS CHECK IT GOOD.
